# SDR N6WA2024021401

- Difficulty date: February 11, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N534GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10225
- Aircraft time: 42,985 hours, 30,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN NOT ILLUMINATING(NEXT TO MAIN DOOR). AS PER TELECOM WITH MAINTENANCE CONTROL, DEFERRED EMERGENCY LIGHTS ON OCN 70084447 PER MEL 33-51-01A CAT A
